# SDR SIMA200725305

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 15,935 hours, 14,534 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: WW5113
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL AT ROWS 6 AND 7A.  REMOVED AND REPLACED WINDOW SIDE LIGHT BULBS IAW AMM 33-20-00.  OPS CHECK OK.  AIRCRAFT RETURN TO SERVICE.
